Hello There, Guest!




After I took BO, I’ve had pink varginal discharge...
#1
After I took BO, I have had pinkish varginal discharge....
Is it okay?
Do I have any problems?

And and have sometimes little tingling pain on my under stomach and breasts.....

Isn’t a Pinkish discharge good signal?? Or bad signal????

Please answer it if you have ever taken BO before... please!
 Reply
#2
(12-03-2020, 07:05 AM)biggiwant Wrote: After I took BO, I have had pinkish varginal discharge....
Is it okay?
Do I have any problems?

And and have sometimes little tingling pain on my under stomach and breasts.....

Isn’t a Pinkish discharge good signal?? Or bad signal????

Please answer it if you have ever taken BO before... please!



Hi, perhaps, you are just spotting?

Spotting is very common during a cycle when you first start bo your hormones just have to adjust to it.

I have experienced a little spotting only in the beginning of this program that's why it's good to just start on the first day of your cycle if you have regular cycles that way it will adjust a lot better in the beginning of your program.
as for the tingling pain under your stomach I'm not sure about that but yes tingling in the breasts are a good sign for growth.

I think the reddish discharge if it is not spotting could possibly be cancer (that has already been in your system as it takes time to start bleeding) and hormone fluxes can aggravate the cancer and you will see red in your discharge. This is not to scare you, but just get it checked out. 
Hopefully, it's just spotting and your body is readjusting to the BO.

Are you on any kind of new birth control or switch to birth control?

Spotting and a little acne are the most common sides to taking BO.
 Reply
#3
(17-03-2020, 12:47 AM)TibetanPrincess Wrote:
(12-03-2020, 07:05 AM)biggiwant Wrote: After I took BO, I have had pinkish varginal discharge....
Is it okay?
Do I have any problems?

And and have sometimes little tingling pain on my under stomach and breasts.....

Isn’t a Pinkish discharge good signal?? Or bad signal????

Please answer it if you have ever taken BO before... please!



Hi, perhaps, you are just spotting?

Spotting is very common during a cycle when you first start bo your hormones just have to adjust to it.

I have experienced a little spotting only in the beginning of this program that's why it's good to just start on the first day of your cycle if you have regular cycles that way it will adjust a lot better in the beginning of your program.
as for the tingling pain under your stomach I'm not sure about that but yes tingling in the breasts are a good sign for growth.

I think the reddish discharge if it is not spotting could possibly be cancer (that has already been in your system as it takes time to start bleeding) and hormone fluxes can aggravate the cancer and you will see red in your discharge. This is not to scare you, but just get it checked out. 
Hopefully, it's just spotting and your body is readjusting to the BO.

Are you on any kind of new birth control or switch to birth control?

Spotting and a little acne are the most common sides to taking BO.


Thanks for your answer!!!

Actually, my skin already often have some acne on my chin(under the lips, around the lips).
But after I take BO, they are getting worse and worse..... They don't seem to better   Sad

And I’m not on BCP. I take only BO for hormonal treat.

I think BO with PC causes acne and pink or brown discharge.(BO with pituitary and bioperine)
But only BO doesn't make any pain on my breasts...
and although I feel little breast pain, my size goes shrink.... Sad
WHY????
 Reply

 


Users browsing this thread: 1 Guest(s)







Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy